SciELO - Scientific Electronic Library Online

 
vol.128 número12Prevalencia de Escherichia coli enterohemorrágico en una zona ganadera de Argentina: Caracterización genotípica de las cepas de origen animalUlceras gástricas sangrantes y hepatitis aguda: dos reacciones adversas simultáneas por nimesulida, en un caso índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

ANDRESEN H, Max et al. Toxic epidermal necrolysis. Report of one case treated with intravenous immunoglobulins. Rev. méd. Chile [online]. 2000, vol.128, n.12, pp.1343-1348. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000001200006.

We report a 27 years old homosexual male with AIDS that was admitted to the ICU dehydrated, with fever and severe malaise. He had irregular bullae, an extensive purpuric exanthema and a zone of epidermic detachment in the right arm. A toxic epidermal necrolysis was diagnosed and therapy with i.v. immunoglobulins was started. After four days of treatment, bullous lesions disappeared and the extension of exanthema decreased. Toxic epidermal necrolysis is a potentially fatal disease and the use of intravenous immunoglobulins for this condition has been reported as successful (Rev Méd Chile 2000; 128: 1343-48).

Palavras-chave : Epidermolysis; bullae; HIV; Immunoglobulins, intravenous.

        · texto em Espanhol

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons